# SDR UIEA2020092522052

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,563 hours, 19,498 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47226601
- Part serial: 141
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT OH LOOP 2 ADVISORY MESSAGE.  REMOVED AND REPLACED RT ENG LP2 O/H DETECT CARD, IAW AMM 26-10-01.
